MathSciNet Relay Station
MathSciNet bibliographic data
MR3081926 62-07 (62F15 62G05 62L20)
Hoffman, Matthew D.; Blei, David M.; Wang, Chong; Paisley, John Stochastic variational inference. J. Mach. Learn. Res. 14 (2013), 1303–1347.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement